# SDR AALA202208232838

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 65,880 hours, 30,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR CONTROL HANDLE DIFFICULT TO OPERATE. LUBED L1 SERVICE DOOR CHECKS NORMAL PER AMM 52-10-00.
